Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 35, NWS Newport/Morehead City, NC

July 5, 20165 counties in North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 5, 2016, 7:34 PM EDT for 5 counties in North Carolina. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2016, 7:34 PM EDT (23:34 UTC)
Expired
Jul 5, 2016, 8:15 PM EDT
In force
41 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beaufort County, NC, Hyde County, NC, Martin County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 117 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:05 PM EDTTSTM WND DMGRoper, NCNUMEROUS TREES DOWN ACROSS HWY 99/HWY45 AND RAILROAD BED RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 6:56 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2325 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS52 KMHX 052334
SVRMHX
NCC013-095-117-177-187-060015-
/O.NEW.KMHX.SV.W.0035.160705T2334Z-160706T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
734 PM EDT TUE JUL 5 2016

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
  SOUTHEASTERN MARTIN COUNTY IN EASTERN NORTH CAROLINA...
  WEST CENTRAL TYRRELL COUNTY IN EASTERN NORTH CAROLINA...
  WASHINGTON COUNTY IN EASTERN NORTH CAROLINA...
  NORTHWESTERN MAINLAND HYDE COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 815 PM EDT

* AT 733 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF WILLIAMSTON TO 9 MILES SOUTHEAST OF
  ROBERSONVILLE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSTON...PLYMOUTH...BELHAVEN...ROPER...JAMESVILLE...CRESWELL AND
  PANTEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES
OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER SERVICE OFFICE
IN NEWPORT AT 1-800-889-6889.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3585 7618 3549 7670 3573 7716 3586 7704
      3586 7701 3590 7694 3586 7689 3582 7690
      3581 7689 3585 7684 3589 7683 3586 7676
      3591 7672
TIME...MOT...LOC 2333Z 285DEG 41KT 3588 7692 3573 7712 

HAIL...1.00IN
WIND...60MPH
 
$$

JBM
1 follow-up statement
513 
WWUS52 KMHX 060001
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
801 PM EDT TUE JUL 5 2016

NCC117-060007-
/O.CAN.KMHX.SV.W.0035.000000T0000Z-160706T0015Z/
MARTIN NC-
801 PM EDT TUE JUL 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARTIN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED. THE STORMS DID
KNOCK DOWN TREE LIMBS AROUND JAMESVILLE. ADDITIONAL THUNDERSTORMS
WILL AFFECT THE COUNTY THROUGH 830 PM EDT BUT ARE EXPECTED TO REMAIN
BELOW SEVERE LIMITS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
EASTERN NORTH CAROLINA.

LAT...LON 3585 7618 3549 7670 3563 7697 3564 7697
      3568 7686 3571 7683 3578 7678 3582 7676
      3584 7676 3591 7672
TIME...MOT...LOC 2357Z 285DEG 53KT 3586 7659 3572 7663 3566 7691 

$$

NCC013-095-177-187-060015-
/O.CON.KMHX.SV.W.0035.000000T0000Z-160706T0015Z/
BEAUFORT NC-TYRRELL NC-WASHINGTON NC-MAINLAND HYDE NC-
801 PM EDT TUE JUL 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN BEAUFORT...WEST CENTRAL TYRRELL...WASHINGTON AND
NORTHWESTERN MAINLAND HYDE COUNTIES...

AT 757 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF PLYMOUTH TO 11 MILES NORTH OF BELHAVEN
TO 10 MILES NORTHEAST OF WASHINGTON...MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...BELHAVEN...ROPER...CRESWELL AND PANTEGO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES
OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER SERVICE OFFICE
IN NEWPORT AT 1-800-889-6889.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3585 7618 3549 7670 3563 7697 3564 7697
      3568 7686 3571 7683 3578 7678 3582 7676
      3584 7676 3591 7672
TIME...MOT...LOC 2357Z 285DEG 53KT 3586 7659 3572 7663 3566 7691 

HAIL...1.00IN
WIND...60MPH
 
$$

JBM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:16 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 5, 4:16 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
416 PM EDT TUE JUL 5 2016

.SYNOPSIS...
A piedmont trough will persist through the end of the week while
Bermuda high pressure remains centered offshore. A weak cold front
is forecast to move into the area late this weekend into early
next week.

&&

.NEAR TERM /Through Tonight/...
As of 330 PM Tue...Stiflingly hot and humid conditions this
afternoon with widespread 105-110 degree heat indices. Will let
current heat advisory ride until 7pm, whereafter values should
drop below 100.

For this evening, iso/sct tsra will advect into E NC from the N
and W as subtle shortwave migrates eastward from the western
Carolinas. Best chances will be across northern 1/2 of the FA.
Activity should start to weaken later this evening with loss of
insolation and will drop pops to 20 by midnight.

Low temps warm and muggy once again with mid 70s inland to upper
70s/near 80 on the coast.

&&

.SHORT TERM /Wednesday/...
As of 330 PM Tue...Low level thickness vals slightly lower on
Wednesday, and TD vals will be a bit lower as well with more of a
WSW flow allowing for better mixing. Think heat indices will be
more marginal for coastal plains counties, though may reach 105 or
higher once again for eastern zones minus the OBX. Will let later
shifts reevaluate. Convective potential will be dictated by any
boundaries from previous convection as well as more short wave
energy moving in from the west during the afternoon. Think the
morning will be dry though iso/sct convection develops once again
after around 18Z. Best chances again look to be across the
northern portions of the FA.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
As of 330 PM Tuesday...The global models continue to indicate
generally zonal flow aloft with occasional low amplitude shortwave
troughs moving through the flow aloft through this week while a
flat upper ridge will remain centered across the deep south and
Gulf of Mexico. An extended period of hot and humid weather will
be the main story through at least Saturday. The heat and humidity
will combine to produce an unstable airmass across the region
leading to the threat of typical summertime mainly
afternoon/evening isolated/scattered showers and thunderstorms.

Wednesday night through Thursday...Only significant change was to
increase POPs to 30/40% Wed evening with all models indicating a
decent short wave moving in from west, with a threat of at least
scattered convective coverage. Another weaker short wave progged
into area Thursday afternoon and evening and kept previous
forecast POPs of 20% coast and 30% inland.

Main issue will be continued heat and humidity with max temps
Thursday 92-96 inland of coast but extending over northern OBX
with southwest winds. Latest guidance is indicating slightly
lower dew points for coastal plains Thursday afternoon with heat
indices mainly 100-104 there with more widespread 105-109 along
and east of Hwy 17, and another Heat Advisory may be needed for
that area.

Friday through Saturday...Still looking that this period may be
on the drier side as low level flow becomes WSW or W with only
isolated convective chances interior with dry on the coast.
Temps/TD's will still be oppressive with heat indices likely
approaching or exceeding 105 degrees.

Sunday through Tuesday...Models continue to indicate a break in
the hotter temps with an upper trough moving across Great Lakes
into New England. This will allow a cold front to push in from
north Sunday and stall across the area Monday and Tuesday. Temps
will be warm again Sunday but with lower dew points, thus heat
indices mainly less than 100. Temps Monday and Tuesday near normal
with highs near 90 and lows in low-mid 70s. Scattered convective
threat through period with slightly higher POPs for Monday and
Tuesday with front stalled across area.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Short Term /Through 18z Wednesday/...
As of 335 PM Tue...Predominant VFR conditions expected through
the TAF period. Sct/Iso convection will move in from the west this
evening, and have a VCSH metnion after 22Z. Will not include
thunder in TAFs attm as areal coverage is questionable. Any
showers/thunderstorms should diminish with loss of daytime heating
by midnight. Very moist boundary layer tonight so low fog/stratus
not completely out of the question, though winds look to remain
above 4 kts so will not inlude in the TAFs attm. Repeat
performance on Wednesday with light WSW winds and mostly
sunny/partly cloudy skies with just a small chance of storms later
in the afternoon.

Long Term /Wednesday night through Sunday/...
As of 330 PM Tuesday...The pattern will be dominated by the
Bermuda high offshore with a lee trough inland producing
predominately WSW winds 5-15 KT and typical summertime mainly
afternoon evening isolated/scattered showers/storms each day with
brief periods of sub VFR conditions possible. Best chance of more
organized convective activity will be Wednesday evening, Thursday
afternoon/evening and then late Sunday. Patchy fog/stratus will
be possible each overnight especially in locations that receive
rainfall, otherwise VFR conditions are expected.

&&

.MARINE...
Short Term /Through Wednesday/...
As of 340 PM Tue...SW winds will remain 15-25 kt into early this
evening, maintaining seas of 5-7 ft for the outer portions of the
coastal waters south of Oregon Inlet, 3-5 ft north. The tightening
southwesterly pressure gradient will diminish late tonight with
seas expected to subside below 6 ft by sunrise Wednesday morning.
No change to current Small Craft Advisories for the coastal waters
south of Oregon Inlet and the Pamlico Sound, which are in effect
until late tonight. SW winds should remain below 20 kts on Wed so
no SCA anticipated at this time.

Long Term /Wednesday night through Sunday/...
As of 330 PM Tuesday...Typical Bermuda high/inland trough pattern
will produce prevailing southwest winds mainly 10-15 KT through
Saturday night. Models continue to indicate slightly tighter
pressure gradient will result in speeds of 15-20 KT for southern
and central waters Wednesday evening, Thursday evening and
Saturday evenig inti Saturday night. Weak cold front expected to
push in from north Sunday with wind shift to northeast and east
for at least northern waters late.

Prevailing southwest winds will generally produce seas 2-4 feet
during period. Wave guidance does indicate heights to 5 feet outer
southern and central waters late Thursday, and 5-6 feet Saturday
night.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 7 PM EDT this evening for NCZ029-044>047-
     079>081-090>095-098-103.
MARINE...Small Craft Advisory until 11 PM EDT this evening for AMZ135.
     Small Craft Advisory until 5 AM EDT Wednesday for AMZ152-154-
     156-158.

&&

SYNOPSIS...TL
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...JBM
AVIATION...JBM/TL
MARINE...JBM/TL
Hazardous weather outlook, Jul 5, 4:08 AM EDT, 15 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
408 AM EDT TUE JUL 5 2016

NCZ029-044>047-079>081-090>094-060815-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
408 AM EDT TUE JUL 5 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED FOR
MUCH OF THIS WEEK AS A PROLONGED PERIOD OF HOT AND HUMID WEATHER
IS EXPECTED. HEAT ADVISORIES MAY BE NEEDED ESPECIALLY FOR MID TO
LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-060815-
OUTER BANKS DARE-OUTER BANKS HYDE-
408 AM EDT TUE JUL 5 2016

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

THE COMBINATION OF HIGH HEAT AND HUMIDITY WILL PRODUCE HEAT INDEX
VALUES BETWEEN 100 AND 103 DEGREES ACROSS THE OUTER BANKS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED FOR
MUCH OF THIS WEEK AS A PROLONGED PERIOD OF HOT AND HUMID WEATHER
IS EXPECTED. HEAT ADVISORIES MAY BE NEEDED ESPECIALLY FOR MID TO
LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-060815-
CARTERET-ONSLOW-
408 AM EDT TUE JUL 5 2016

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED FOR
MUCH OF THIS WEEK AS A PROLONGED PERIOD OF HOT AND HUMID WEATHER
IS EXPECTED. HEAT ADVISORIES MAY BE NEEDED ESPECIALLY FOR MID TO
LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 5, 6:41 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
641 PM EDT TUE JUL 5 2016

NCZ029-044-079-080-052330-
BEAUFORT-GREENE-PITT-MARTIN-
641 PM EDT TUE JUL 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
BEAUFORT...NORTH CENTRAL GREENE...MARTIN AND NORTHERN PITT
COUNTIES...

AT 636 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WINDSOR TO 9 MILES
NORTHEAST OF ROCKY MOUNT TO 7 MILES EAST OF WILSON TO NEAR FARMVILLE.
MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WILLIAMSTON...FARMVILLE...ROBERSONVILLE...PITT GREENVILLE
AIRPORT...DOWDY FICKLEN STADIUM...EAST CAROLINA UNIVERSITY...GRIMESLAND...
FOUNTAIN...SIMPSON...HAMILTON...OAK CITY...PARMELE...EVERETTS...FALKLAND...
HASSELL AND BEARGRASS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3606 7732 3601 7721 3595 7720 3593 7719
      3593 7703 3586 7704 3586 7701 3585 7701
      3585 7702 3564 7711 3556 7711 3557 7759
      3563 7773 3576 7752 3580 7747 3582 7735
      3591 7734 3600 7741 3607 7733
TIME...MOT...LOC 2236Z 279DEG 19KT 3609 7698 3602 7765 3570 7780 3563
7753

JBM

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:00 PM EDTSpecial Weather StatementMHXDuplin45 min
Jul 5, 6:41 PM EDTSpecial Weather StatementMHXMartin, Pitt49 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.